On a non-linear harmonic oscillator

Lakshmanan, M. (1979) On a non-linear harmonic oscillator Journal of Sound and Vibration, 64 (3). pp. 458-461. ISSN 0022-460X

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0022-460X(79)90592-3


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:84978
Deposited On:28 Feb 2012 12:42
Last Modified:28 Feb 2012 12:42

Repository Staff Only: item control page